MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HEALIX AV BR 5.5 TAPE BLUE; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL HEALIX AV BR 5.5 TAPE BLUE; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222361
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) incomplete.The expiration date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown procedure on (b)(6) 2020, it was observed that the suture came off the anchor while being retracted from the joint with a retriever.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.The device was brand new and the first use when the issue occurred.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information received, it was reported that this was an unknown procedure performed on (b)(6) 2020.When the sutures of the anchor was being retracted from the joint with a retriever, the sutures came off the anchor.The complaint device is not being returned, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number: [6l96788], and no non-conformances were identified.Since the complaint device not being returned, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.D4: the lot number was inadvertently left blank on the initial report; and has been updated to reflect the correct information.

Brand Name
HEALIX AV BR 5.5 TAPE BLUE
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11089743
Report Number1221934-2020-04134
Device Sequence Number11653099
Product Code MAI
UDI-Device Identifier10886705027811
UDI-Public10886705027811
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222361
Device Catalogue Number222361
Device Lot Number6L96788
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1